# SDR HALA0800439

- Difficulty date: March 27, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 62,436 hours, 29,605 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RUDDER HYD RETURN LINE LEAKING AT FITTING REMOVED LINE.  FOUND TO BE "T" FITTING.  REINSTALLED RETURN LINE LEAK CK PEND.  REPLACED "T" FITTING.  REPLENISHED C HYD SYS OPS AND LEAK CK OK.
